MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX SUCTIONPRO 72; CATHETERS, SUCTION, TRACHEOBRONCHIAL

SMITHS MEDICAL ASD, INC. PORTEX SUCTIONPRO 72; CATHETERS, SUCTION, TRACHEOBRONCHIAL
Model Number Z110-14
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Samples were received in their original unopened package.The samples were visually inspected at a distance of 12 inches under normal lighting conditions for received units.After physical evaluation, failure mode reported can not be confirmed.No broken or damage connector can be observed on the opened sample.Its important to mention that samples sent were new and were unopened, therefore failure mode reported was not confirmed.Samples arrived were new and unopened failure mode for leakage could not be confirmed.After leak test was performed, failure mode for leakage was not confirmed.No other analysis were required.Based on the sample provided, physically evaluation, the failure mode reported was not confirmed; therefore, no root cause can be determined.No corrective actions are required since failure mode was not confirmed.A device history record (dhr) review was performed subsequent to the manufacturing of the device and prior to its release.No problems or issues were identified during this dhr review.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# 617147.
 
Event or Problem Description
It was reported that patient desaturated through the night.Oxygenation improved briefly after closed suctioning.Thick blood clots aspirated when switch to open suctioning.No patient injury reported.

Brand Name
PORTEX SUCTIONPRO 72
Common Device Name
CATHETERS, SUCTION, TRACHEOBRONCHIAL
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
10 bowman dr.
keene NH 03431
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15353849
Report Number3012307300-2022-17657
Device Sequence Number12218781
Product Code BSY
UDI-Device Identifier15019315034237
UDI-Public15019315034237
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K923559
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/07/2022
Device Model NumberZ110-14
Device Catalogue NumberZ110-14
Device Lot Number3878507
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2022
Initial Report FDA Received Date09/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age52 YR
Patient SexMale
Patient EthnicityNon Hispanic